# SDR ASAA2023011861547

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,992 hours, 16,747 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 070737397
- Condition: Faulted
- Location: Rt Fuel Pump
- Part time: 55,994 hours, 16,749 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT NO. 2 MAIN TANK FWD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. APPROXIMATELY 5500 LBS FUEL IN TANK. GROUNDED - YES. FOUND #2 FWD FUEL PUMP BAD. REMOVED AND REPLACED #2 MAIN TANK FWD FUEL PUMP (MOTOR IMPELLER). OPS CHECK NORMAL REF B737-800 AMM 28-22-41-00-801 AND 28-22-41-710-801.
